# SDR REXA2021072200517

- Difficulty date: July 3, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Bs 333-364 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R HAS CORROSION AROUND FASTENERS BETWEEN FS 333.00 AND FS 364.00.  INSTALLED NEW SERVICEABLE STRINGER AT 26R BETWEEN FS 333.00 AND FS 364.00 IAW CRJ 900 SRM 51-42-06-001-001(A01), 51-42-21-001-001(A01), 53-21-03-101-006(A01) & 57-40-11-001-001(A01).
